contributor author | Yeong‐Bin Yang | |
contributor author | Shyh‐Rong Kuo | |
contributor author | Jong‐Dar Yau | |
date accessioned | 2017-05-08T20:54:15Z | |
date available | 2017-05-08T20:54:15Z | |
date copyright | July 1991 | |
date issued | 1991 | |
identifier other | %28asce%290733-9445%281991%29117%3A7%281963%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/31165 | |
description abstract | That straight‐beam elements cannot be used to study the buckling of curved beams is an incorrect argument made by previous researchers. The inconsistency originates largely from their overlooking the moment terms induced by initial bending moments undergoing three‐dimensional rotations, which, in principle, is a violation to the rule that all physical relations should be defined for the deformed structure in a buckling analysis. In this paper, emphasis will be placed on the establishment of a consistent straight‐beam element considering both the effects of induced moments and interelement compatibilities. The derived element, also known as the semitangential element, serves not only as a good substitute for the curved‐beam elements, but as an effective means for judging the rationality of competing curved‐beam theories. | |
publisher | American Society of Civil Engineers | |
title | Use of Straight‐Beam Approach to Study Buckling of Curved Beams | |
type | Journal Paper | |
journal volume | 117 | |
journal issue | 7 | |
journal title | Journal of Structural Engineering | |
identifier doi | 10.1061/(ASCE)0733-9445(1991)117:7(1963) | |
tree | Journal of Structural Engineering:;1991:;Volume ( 117 ):;issue: 007 | |
contenttype | Fulltext | |